The PI-controller for infinite dimensional linear systems in banach state spaces

S. Boulite, S. Hadd, Hazem Nounou, Mohamed Nounou

Research output: Chapter in Book/Report/Conference proceedingConference contribution

3 Citations (Scopus)

Abstract

The PI controller for plants with unbounded control and observation operators is discussed. This is a generalization of pervious work considering bounded control operators. Our approach is mainly based on regular linear systems in the Salamon-Weiss sense.

Original languageEnglish
Title of host publication2009 American Control Conference, ACC 2009
Pages3095-3100
Number of pages6
DOIs
Publication statusPublished - 2009
Event2009 American Control Conference, ACC 2009 - St. Louis, MO, United States
Duration: 10 Jun 200912 Jun 2009

Other

Other2009 American Control Conference, ACC 2009
CountryUnited States
CitySt. Louis, MO
Period10/6/0912/6/09

    Fingerprint

Keywords

  • Infinite-dimension
  • PI-controller
  • Semigroup
  • Unbounded control opeators

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Cite this

Boulite, S., Hadd, S., Nounou, H., & Nounou, M. (2009). The PI-controller for infinite dimensional linear systems in banach state spaces. In 2009 American Control Conference, ACC 2009 (pp. 3095-3100). [5160573] https://doi.org/10.1109/ACC.2009.5160573